i was on yaz a year ago loved it my skin was flawless but after all the bad things that were going on my gyn took me off of it so then she swithed me to lo loestrin and i gained 20 pounds and my skin has been horrible. should i switch to beyaz? is it basically the same formulation as the yaz? i want my skin to get better main concern
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho tri-cyclen lo has been prescribed to me both by a g.p. and by a dermatologist because of what is believed to be a borderline hormonal imbalance ...
1 answer • 20 Oct 2009
... about 2 months but I hated it so I am not back on Ortho Lo. I am having some side effects at the moment,I've only been back on for 2wks but ...
1 answer • 26 May 2010
I have taken Ortho Tri Cyclen Lo and the only side effect I experienced was breast tenderness. I have to switch to Tri-Sprintec for insurance ...
2 answers • 1 Oct 2010